| Model Number |
109.1061 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Fibrosis (3167)
| Date of Event |
10/12/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 14, failure occurred upon insertion.Details of surgery: primary stability not achieved, implant surface not completely covered with bone and immediate extraction site.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.
Event or Problem Description
The clinician reports that the day the implant was placed in ada 14, failure occurred upon insertion.Details of surgery: primary stability not achieved, implant surface not completely covered with bone, sinus augmentation and immediate extraction site.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.
Additional Manufacturer Narrative
Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.